# SDR VNAA0206019

- Difficulty date: June 26, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 16,066 hours, 14,162 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5200 · Doors
- Part: Sensor
- Condition: Failed
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT DOOR SWITCH WAS FAILING INTERMITTENTLY.   OUTSTATION MAINTENANCE INSPECTED AND FOUND THE EMERGENCY EXIT DOOR SENSOR TO BE TOUCHING ITS TARGET.  OUTSTATION MAINTENANCE   ADJUSTED THE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-71-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
